# SDR SWIA2020012147948

- Difficulty date: December 23, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL HAS CORROSION (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED, REPLACED AND INSTALLED NEW PAX DOOR LOWER SILL ANGLE REF CRJ 200 SRM AND REF BOMBARDIER DWG.
